MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
Terumo medical received a user facility medwatch report #: 2300170000-2019-8015.The event description states: "approximately 2 month ago, we were placing a 5fr pinnacle after using a micro puncture for groin access.We had fed the wire from the pinnacle through the introducer of the micro puncture which appeared to go just fine.Upon feeding the sheath over the wire, it was observed that the sheath would not advance.Sheath was removed and wire appeared to be stuck to the subcutaneous tissue.Dr.Attempted to remove the wire, realizing that it was stuck and not budging he called another doctor to assist.The doctor was successful in removing the wire all in one piece.Visualizing the wire post removal there are two kinks.This happened during the original intended procedure of a diagnostic cerebral angiogram".Additional information was received on 04sept2019.The patient was discharged.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to update section d10 and to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.With no return of the actual device, the exact cause of the reported event cannot be definitively determined based on the available information.

Brand Name
RADIFOCUS INTRODUCER II KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key9083800
Report Number1118880-2019-00249
Device Sequence Number14128294
Product Code DYB
UDI-Device Identifier00389701007465
UDI-Public00389701007465
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K954234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberN/A
Device Catalogue NumberRSS502
Device Lot NumberXC13
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer10/25/2019
Initial Report FDA Received Date09/18/2019
Supplement Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1